Arkiv for Matematik, 1989

ISSN: 0004-2080 (Print) 1871-2487 (Online)

In this year (51 articles)

Volume 27, Issue 1

[1] Generalized analyticity in UMD spaces

Earl Berkson Department of Mathematics, University of Illinois T. A. Gillespie Department of Mathematics, James Clerk Maxwell Building Paul S. Muhly Department of Mathematics, The University of Iowa

TBD mathscidoc:1701.332688

Arkiv for Matematik, 27, (1), 1-14, 1987.6
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 36 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Parabolic vector bundles on curves

U. N. Bhosle School of Mathematics, Tata Institute of Fundamental Research

TBD mathscidoc:1701.332689

Arkiv for Matematik, 27, (1), 15-22, 1987.12
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 107 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] The two-sided complex moment problem

T. M. Bisgaard Matematisk Institut, Universitetsparken 5

TBD mathscidoc:1701.332690

Arkiv for Matematik, 27, (1), 23-28, 1987.9
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 13 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Frontère de Martind’un domaine de$R$^{$n$}dont le bord est inclus dans une hypersurface lipschitziennedont le bord est inclus dans une hypersurface lipschitzienne

Nicolas Chevallier Nicolas Chevallier Unité Associé 757 Analyse Harmonique, Université du Paris-Sud

TBD mathscidoc:1701.332691

Arkiv for Matematik, 27, (1), 29-48, 1987.9
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 59 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Dualité dans les espaces de Bergman

Bernard Coupet Université de Provence et U. A. 225, 3, Place Victor Hugo, Marseille Cedex 3, France

TBD mathscidoc:1701.332692

Arkiv for Matematik, 27, (1), 49-64, 1988.3
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 60 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] The propagation of singularities for pseudo-differential operators with self-tangential characteristics

N. Dencker Department of Mathematics, Box 118, Lund, Sweden

TBD mathscidoc:1701.332693

Arkiv for Matematik, 27, (1), 65-88, 1987.6
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] An analytic algebra without analytic structure in the spectrum

H. Goldmann Mathematisches Institut der Universität Bayreuth, Postfach 10 12 51, Bayreuth, Germany

TBD mathscidoc:1701.332694

Arkiv for Matematik, 27, (1), 89-95, 1987.9
[ Download ] [ 2017-01-08 20:35:28 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On an extremal configuration for capacity

K. Haliste Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332695

Arkiv for Matematik, 27, (1), 97-104, 1988.4
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 52 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] On a theorem of Marcinkiewicz and Zygmund for Taylor series

E. S. Katsoprinakis Department of Mathematics, University of Crete

TBD mathscidoc:1701.332696

Arkiv for Matematik, 27, (1), 105-126, 1988.1
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 181 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] Note on a matroid with parity condition

D. Marcu Institute of Mathematics, Academiei 14, Bucharest, Romania

TBD mathscidoc:1701.332697

Arkiv for Matematik, 27, (1), 127-130, 1987.10
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 70 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] A new proof of a sharp inequality concerning the Dirichlet integral

Donald E. Marshall Department of Mathematics, University of Washington

TBD mathscidoc:1701.332698

Arkiv for Matematik, 27, (1), 131-137, 1984.9
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Cited by 17 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] Interval estimates

V. Nestoridis Department of Mathematics, University of Crete

TBD mathscidoc:1701.332699

Arkiv for Matematik, 27, (1), 139-143, 1988.1
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 92 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] A kind of multilinear operator and the Schatten—von Neumann classes

Peng Lizhong Department of Mathematics, Peking University Qian Tao School of Mathematics, Physics Computing and Electronics, Macquarie University

TBD mathscidoc:1701.332700

Arkiv for Matematik, 27, (1), 145-154, 1987.12
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 57 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] On isomorphisms between Hardy spaces on complex balls

Tomasz M. Wolniewicz Institute of Mathematics UMK, Chopina 12/18, Torun, Poland

TBD mathscidoc:1701.332701

Arkiv for Matematik, 27, (1), 155-168, 1987.7
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 8 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Linear measure on plane continua of finite linear measure

H. Alexander Department of Mathematics, University of Illinois at Chicago

TBD mathscidoc:1701.332702

Arkiv for Matematik, 27, (1), 169-177, 1988.6
[ Download ] [ 2017-01-08 20:35:29 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] A titchmarsh-type convolution theorem on the group$Z$

A. A. Borichev LOMI, Fontanka 27, Leningrad, USSR

TBD mathscidoc:1701.332703

Arkiv for Matematik, 27, (1), 179-187, 1988.7
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 88 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Regularity of averages over hypersurfaces

Lennart Börjeson Department of Mathematics, University of Stockholm

TBD mathscidoc:1701.332704

Arkiv for Matematik, 27, (1), 189-210, 1988.8
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 73 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] On interpolation of compact operators

Fernando Cobos Departmento de Matemáticas Facultad de Ciencias, Universidad Autónoma de Madrid Dicesar L. Fernandez Instituto de Matemática, Universidade Estadual de Campinas

TBD mathscidoc:1701.332705

Arkiv for Matematik, 27, (1), 211-217, 1988.3
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 34 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Vanishing cycles and$D$

M. G. M. van Doorn Department of Mathematics, Catholic University

TBD mathscidoc:1701.332706

Arkiv for Matematik, 27, (1), 219-244, 1989.12
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 137 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] On the projective classification of smooth$n$-folds with$n$even

M. L. Fania Dipartimento di Matematica, Universita degli Studi dell’Aquila A. J. Sommese Department of Mathematics, University of Notre Dame

TBD mathscidoc:1701.332707

Arkiv for Matematik, 27, (1), 245-256, 1987.5
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 63 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] Approximation of plurisubharmonic functions

John Erik Fornæss Department of Mathematics, Princeton University Jan Wiegerinck Faculteit der Wiskunde en Informatica, Roeterstraat 15, Amsterdam, Netherlands

TBD mathscidoc:1701.332708

Arkiv for Matematik, 27, (1), 257-272, 1988.8
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 191 downloads ] [ 0 comments ] [ Cited by 15 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] On unbounded hyponormal operators

Jan Janas Instytut Matematyczny PAN, Solskiego 30, Kraków, Polska

TBD mathscidoc:1701.332709

Arkiv for Matematik, 27, (1), 273-281, 1988.1
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 373 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Poles of |$f$($z,w$)|^{2$s$}and roots of the$B$-function

B. Lichtin Department of Mathematics, University of Rochester

TBD mathscidoc:1701.332710

Arkiv for Matematik, 27, (1), 283-304, 1987.3
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 97 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Une classe d’espaces fonctionnels de type BMO. Application aux intégrales singulières

Martin Meyer Departamento de Matemática, Universidad Autónoma

TBD mathscidoc:1701.332711

Arkiv for Matematik, 27, (1), 305-318, 1988.4
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[25] Triple covers in positive characteristic

R. Pardini Dipartimento di matematica, Università di Pisa

TBD mathscidoc:1701.332712

Arkiv for Matematik, 27, (1), 319-341, 1988.2
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 37 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[26] On essential maximality of linear pseudo-differential operators

Jouko Tervo Department of Mathematics, University of Jyväskylä

TBD mathscidoc:1701.332713

Arkiv for Matematik, 27, (1), 343-361, 1987.11
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 140 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[27] Espaces de Hardy et domaines de Denjoy

Michel Zinsmeister Université de Rouen, Mont Saint Aignan Cedex, France

TBD mathscidoc:1701.332714

Arkiv for Matematik, 27, (1), 363-378, 1987.12
[ Download ] [ 2017-01-08 20:35:30 uploaded by arkivadmin ] [ 86 downloads ] [ 0 comments ] [ Cited by 9 ] [ Abstract ] [ Full ]
Please log in for comment!
 

Volume 28, Issue 1

[1] Estimates for the kernel and continuity properties of pseudo-differential operators

Josefina Alvarez Department of Mathematics, Florida Atlantic University Jorge Hounie Depto. de Matemática UFPE, Cidade Universitária

TBD mathscidoc:1701.332715

Arkiv for Matematik, 28, (1), 1-22, 1989.3
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 179 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[2] Comparaison des projecteurs de Bergman et Szegő et applications

A. Cumenge Laboratoire d'Analyse Complexe, Université Paul Sabatier

TBD mathscidoc:1701.332716

Arkiv for Matematik, 28, (1), 23-47, 1988.10
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 35 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[3] Proper holomorphic maps between balls in one co-dimension

Avner Dor Department of Mathematics, Ban Ilan University

TBD mathscidoc:1701.332717

Arkiv for Matematik, 28, (1), 49-100, 1988.4
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 225 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[4] Global parametrices for fundamental solutions of first order pseudo-differential hyperbolic operators

Lars Gärding Department of Mathematics, Lund University

TBD mathscidoc:1701.332718

Arkiv for Matematik, 28, (1), 101-109, 1988.10
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 140 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[5] Closed ideals in the bidisc algebra

Håkan Hedenmalm Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332719

Arkiv for Matematik, 28, (1), 111-117, 1989.1
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 72 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[6] On the removal of singular sets for the tangential Cauchy—Riemann operator

G. Lupacciolu Dipartimento di Matematica, Università di Roma

TBD mathscidoc:1701.332720

Arkiv for Matematik, 28, (1), 119-130, 1989.5
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 42 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[7] Branched structures associated with Lamé's equation

John T. Masterson Seton Hall University, 400 South Orange Avenue, South Orange, New Jersey, USA

TBD mathscidoc:1701.332721

Arkiv for Matematik, 28, (1), 131-137, 1988.10
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 51 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[8] On Vervaat's sup vague topology

Tommy Norberg Department of Mathematics, Chalmers University of Technology

TBD mathscidoc:1701.332722

Arkiv for Matematik, 28, (1), 139-144, 1989.4
[ Download ] [ 2017-01-08 20:35:31 uploaded by arkivadmin ] [ 53 downloads ] [ 0 comments ] [ Cited by 3 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[9] Local regularity of solutions to nonlinear Schrödinger equations

Per Sjölin Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332723

Arkiv for Matematik, 28, (1), 145-157, 1989.5
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 87 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[10] A unique continuation theorem for second order parabolic differential operators

C. D. Sogge UCLA, 405 Hilgard Av, Los Angeles, California, USA

TBD mathscidoc:1701.332724

Arkiv for Matematik, 28, (1), 159-182, 1989.1
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 58 downloads ] [ 0 comments ] [ Cited by 30 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[11] Hankel operators between weighted Bergman spaces in the ball

Robert Wallstén Department of Mathematics, Uppsala University

TBD mathscidoc:1701.332725

Arkiv for Matematik, 28, (1), 183-192, 1989.4
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 43 downloads ] [ 0 comments ] [ Cited by 12 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[12] On John and Nirenberg's theorem

Ingemar Wik Department of Mathematics, University of Umeå

TBD mathscidoc:1701.332726

Arkiv for Matematik, 28, (1), 193-200, 1989.2
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Cited by 5 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[13] Complementary spaces and multipliers of double Fourier series

S. Baron Department of Mathematics, Bar-Ilan University

TBD mathscidoc:1701.332727

Arkiv for Matematik, 28, (1), 201-219, 1988.8
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 62 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[14] Traces of pluriharmonic functions on curves

Bo Berndtsson Department of Mathematics, Chalmers Institute of Technology Joaquim Bruna Department de Matemàtiques, Universitat Autònoma de Barcelona

TBD mathscidoc:1701.332728

Arkiv for Matematik, 28, (1), 221-230, 1989.5
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 66 downloads ] [ 0 comments ] [ Cited by 4 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[15] Sur l'existence du cône tangent à un courant positif fermé

Mongi Blel Faculté des Sciences et Techniques Monastir, Monastir, Tunisie Jean-Pierre Demailly Institut Fourier, Université de Grenoble I Mokhtar Mouzali Institut Fourier, Université de Grenoble I

TBD mathscidoc:1701.332729

Arkiv for Matematik, 28, (1), 231-248, 1989.5
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 46 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[16] Stability of Fredholm properties on interpolation scales

Wei Cao Department of Mathematics, University of Illinois at Chicago Yoram Sagher Department of Mathematics, University of Illinois at Chicago

TBD mathscidoc:1701.332730

Arkiv for Matematik, 28, (1), 249-258, 1989.4
[ Download ] [ 2017-01-08 20:35:32 uploaded by arkivadmin ] [ 56 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[17] Degenerations of minimal ruled surfaces

B. Crauder Dept. of Mathematics, Oklahoma State University

TBD mathscidoc:1701.332731

Arkiv for Matematik, 28, (1), 259-271, 1989.5
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 142 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[18] A multi-dimensional renewal theorem for finite Markov chains

Thomas Höglund Department of Mathematics, Royal Institute of Technology

TBD mathscidoc:1701.332732

Arkiv for Matematik, 28, (1), 273-287, 1989.9
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 161 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[19] Characteristic Cauchy problems and analytic continuation of holomorphic solutions

Katsuju Igari Department of Applied Mathematics, Ehime University

TBD mathscidoc:1701.332733

Arkiv for Matematik, 28, (1), 289-300, 1989.8
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 50 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[20] $BMO$estimates for lacunary series

Elizabeth Kochneff Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago Yoram Sagher Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago Kecheng Zhou Department of Mathematics, Statistics and Computer Science, University of Illinois at Chicago

TBD mathscidoc:1701.332734

Arkiv for Matematik, 28, (1), 301-310, 1989.4
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 6 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[21] A remark on a theorem by F. Forstnerič

Jean-Pierre Rosay Department of Mathematics, University of Wisconsin

TBD mathscidoc:1701.332735

Arkiv for Matematik, 28, (1), 311-314, 1989.10
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 94 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[22] Analyse sur les groupes de Lie à croissance polynômiale

Laurent Saloff-Coste Laboratoire d'analyse complexe et géometrie C.N.R.S., Université Paris VI

TBD mathscidoc:1701.332736

Arkiv for Matematik, 28, (1), 315-331, 1989.5
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 47 downloads ] [ 0 comments ] [ Abstract ] [ Full ]
Please log in for comment!
 

[23] Compactification of varieties

N. Schwartz Fakultät für Mathematik und Informatik, Universität Passau

TBD mathscidoc:1701.332737

Arkiv for Matematik, 28, (1), 333-370, 1987.12
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 198 downloads ] [ 0 comments ] [ Cited by 1 ] [ Abstract ] [ Full ]
Please log in for comment!
 

[24] Long time small solutions to nonlinear parabolic equations

Chen Zhimin Department of Mathematics, Tianjin University

TBD mathscidoc:1701.332738

Arkiv for Matematik, 28, (1), 371-381, 1989.5
[ Download ] [ 2017-01-08 20:35:33 uploaded by arkivadmin ] [ 44 downloads ] [ 0 comments ] [ Cited by 2 ] [ Abstract ] [ Full ]
Please log in for comment!
 
Arkiv for Matematik
Impact Factor 0.744
Available 1949 - 2016
Volumes 56
Issues 111
Articles 1297
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved